# SDR CALA2013083090886

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 43,532 hours, 18,337 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 SERVICE CHECK STEP 3 HAD EPSU EMERGENCY L MESSAGE.  REPLACED LT EPSU BATTERY FOR 11WL OVERWING, BEHIND LOWER SIDEWALL PANEL.  CHECKED NORMAL.
